# SDR UALA2011082204445

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 83,426 hours, 13,468 cycles
- Engine: Pwa PW4060
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Condition: Missing
- Location: Rt Mlg Truck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUBRICATION ZERK FITTING MISSING FROM OTBD END OF RIGHT MAIN GEAR TRUCK PIVOT PIN.  HOLE IS WORN TOO LARGE TO INSTALL NEW FITTING.   INSTALLED OVERSIZED ZERK FITTING.  LUBES OKAY.
